# SDR SWIA200312246

- Difficulty date: August 9, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 1,267 hours, 1,148 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL6215
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE WITH LEFT SPOILER ON STATUS MESSAGE.  REMOVED AND REPLACED LEFT OUTBOARD SPOILER ON PCU WITH SERVICEABLE UNIT.  OPS AND LEAK CHECK GOOD IAW CRJ MM 27-62-01.
